# SDR DALA2025090506581

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENER ON H18 HAS BEEN FOUND IN WRONG POSITION RH SIDE.   REMOVED AND REINSTALLED FASTENER CORRECTLY HOLE #18 LOCATED CROSSBEAM FR20 RH SIDE AS PER AD 5311-01221-12. (1182249).
